Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A joint theorem generalizing the criteria of Montel and Miranda for normal families


Author: Bao Qin Li
Journal: Proc. Amer. Math. Soc. 132 (2004), 2639-2646
MSC (2000): Primary 30D45, 30D35
Published electronically: March 25, 2004
MathSciNet review: 2054789
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a joint normality theorem, which simultaneously generalizes Montel's criterion and Miranda's criterion for normal families.


References [Enhancements On Off] (What's this?)

  • [B] Carlos A. Berenstein and Roger Gay, Complex variables, Graduate Texts in Mathematics, vol. 125, Springer-Verlag, New York, 1991. An introduction. MR 1107514
  • [CH] J. Clunie and W. K. Hayman, The spherical derivative of integral and meromorphic functions, Comment. Math. Helv. 40 (1966), 117–148. MR 0192055
  • [F] John Erik Fornæss, Dynamics in several complex variables, CBMS Regional Conference Series in Mathematics, vol. 87, Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 1996. MR 1363948
  • [H] W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964. MR 0164038
  • [L] B. Q. Li, On normal families in ${\mathbf{C}}^{n}$, manuscript.
  • [Mi] C. Miranda, Sur un nouveau critère de normalité pour les familles de fonctions holomorphes, Bull. Soc. Math. France 63 (1935), 185-196.
  • [Mo] P. Montel, Leçons sur les familles normales des fonctions analytiques et leurs applications, Gauthier-Villars, Paris, 1927.
  • [N] Rolf Nevanlinna, Analytic functions, Translated from the second German edition by Phillip Emig. Die Grundlehren der mathematischen Wissenschaften, Band 162, Springer-Verlag, New York-Berlin, 1970. MR 0279280
  • [P] Xuecheng Pang, Shared values and normal families, Analysis (Munich) 22 (2002), no. 2, 175–182. MR 1916423
  • [S] Joel L. Schiff, Normal families, Universitext, Springer-Verlag, New York, 1993. MR 1211641
  • [Z] Lawrence Zalcman, A heuristic principle in complex function theory, Amer. Math. Monthly 82 (1975), no. 8, 813–817. MR 0379852

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30D45, 30D35

Retrieve articles in all journals with MSC (2000): 30D45, 30D35


Additional Information

Bao Qin Li
Affiliation: Department of Mathematics, Florida International University, University Park, Miami, Florida 33199
Email: libaoqin@fiu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07452-0
Keywords: Holomorphic function, normal family, Nevanlinna theory, order, spherical derivative
Received by editor(s): June 3, 2003
Published electronically: March 25, 2004
Additional Notes: Supported in part by NSF Grant DMS-0100486
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2004 American Mathematical Society